# SDR SWAA2017042513358

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 31,171 hours, 20,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT ROW SIGN LIGHT COVER DAMAGED AT ROW 12.   R & R THE COVER IAW MM.
